# SDR AWXA9500624

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pcu
- Part number: 65C370527
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT 440 - UNCOMMANDED RUDDER MOVEMENT (SECOND OCCURRENCE), DURING TAKEOFF ROLL JUST PRIOR TO V1 (139 KTS), A SHARP MOMENTARY YAW LEFT OCCURRED.  YAW DAMPENER WAS NOT TURNED ON.  TAKEOFF CONTINUED, FLIGHT AND LANDING WERE UNEVENTFUL. AS A PRECAUTION, MAINTENANCE REPLACED RUDDER PCU.  OPS CHECK PERFORMED PER AWA TASK CARD F6B27003.  AUTOPILOT AND YAW DAMPENER SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
